# SDR 2004UALA00867

- Difficulty date: September 8, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON EXISTING FASTENER HOLES IN THE RT AND LT FWD PYLON SKINS ARE LARGER THAN ALLOWABLE LIMITS.  *S/D*  REPAIRED OVERSIZED HOLES WITH FREEZE PLUG REPAIRS.
